# SDR RAIA951121

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Crt
- Part number: 7003110901
- Condition: Failed
- Location: Cockpit
- Part time: 508 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK - FLT 7759 - IN FLIGHT RADIO MANAGEMENT UNIT FAULTED.  REPLACED CRT UNIT.  (M)
